MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MULTIRALL 200; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION MULTIRALL 200; LIFT PATIENT NON AC POWERED
Model Number 3130001
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The q-link component was requested to be returned for inspection but has not yet been received by baxter, therefore the reported malfunction could not be confirmed.According to baxters records, multirall with sn (b)(6) falls under the responsibility of a third-party distributor and the q-link was replaced to a q-link ii.Although there was no patient injury reported and the customers allegation could not be confirmed, if the q-link i were to be used in conjunction with a multirall overhead lift, it could lead to a serious injury or death, therefore baxter is reporting this alleged malfunction.Any additional relevant information received regarding this event will be submitted in a supplemental report.
 
Event or Problem Description
A customer contacted technical service to report that multirall 200 unit had a recall a few years prior and the customer was not informed by the 3rd party they bought the unit from nor had the corrective action parts been replaced.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
MULTIRALL 200
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20726157
Report Number8030916-2024-00101
Device Sequence Number8949392
Product Code FSA
UDI-Device Identifier00887761982284
UDI-Public(01)00887761982284(11)190726
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number3130001
Device Catalogue Number3130001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown